Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 8, NWS Milwaukee, WI

August 17, 2024Kenosha County, Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Aug 17, 2024, 2:18 PM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Aug 18, 2024, 10:00 AM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2024, 2:18 PM CDT (19:18 UTC)
In effect from
Aug 18, 2024, 10:00 AM CDT
Expired
Aug 20, 2024, 1:00 PM CDT
In force
51 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WHUS43 KMKX 171918
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
218 PM CDT Sat Aug 17 2024

WIZ066-071-072-180330-
/O.NEW.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
218 PM CDT Sat Aug 17 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Sunday morning through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
11 follow-up statements
937 
WHUS43 KMKX 180203
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
903 PM CDT Sat Aug 17 2024

WIZ066-071-072-181015-
/O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
903 PM CDT Sat Aug 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Sunday morning through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood
024 
WHUS43 KMKX 180907
CFWMKX

Coastal Hazard Message
National Weather Service Milwaukee/Sullivan WI
407 AM CDT Sun Aug 18 2024

WIZ066-071-072-181715-
/O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
407 AM CDT Sun Aug 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH MONDAY EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected. 

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Sunday morning through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds, especially this afternoon and
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
KPL
820 
WHUS43 KMKX 181414
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
914 AM CDT Sun Aug 18 2024

WIZ066-071-072-182215-
/O.CON.KMKX.BH.S.0008.240818T1500Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
914 AM CDT Sun Aug 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Sunday morning through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds, especially this afternoon into tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
589 
WHUS43 KMKX 181944
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Sun Aug 18 2024

WIZ066-071-072-190345-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
244 PM CDT Sun Aug 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Now through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds, especially this afternoon into 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
415 
WHUS43 KMKX 190231
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
931 PM CDT Sun Aug 18 2024

WIZ066-071-072-191045-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T0300Z/
Milwaukee-Racine-Kenosha-
931 PM CDT Sun Aug 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Monday evening.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
452 
WHUS43 KMKX 190835
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
335 AM CDT Mon Aug 19 2024

WIZ066-071-072-191645-
/O.EXT.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
335 AM CDT Mon Aug 19 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

MRC
460 
WHUS43 KMKX 191427
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
927 AM CDT Mon Aug 19 2024

WIZ066-071-072-192230-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
927 AM CDT Mon Aug 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Life threatening waves of 3 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
134 
WHUS43 KMKX 191944
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Mon Aug 19 2024

WIZ066-071-072-200345-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
244 PM CDT Mon Aug 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
811 
WHUS43 KMKX 192236
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
536 PM CDT Mon Aug 19 2024

WIZ066-071-072-200645-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
536 PM CDT Mon Aug 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
318 
WHUS43 KMKX 200209
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
909 PM CDT Mon Aug 19 2024

WIZ066-071-072-201015-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
909 PM CDT Mon Aug 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
056 
WHUS43 KMKX 200804
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
304 AM CDT Tue Aug 20 2024

WIZ066-071-072-201615-
/O.CON.KMKX.BH.S.0008.000000T0000Z-240820T1800Z/
Milwaukee-Racine-Kenosha-
304 AM CDT Tue Aug 20 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 17, 10:16 AM CDT, 4 hours 2 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms this afternoon with more coverage toward the lakeshore areas. These storms may produce localized heavy rain near Lake Michigan.
  • Breezy northerly winds will bring a high swim risk to lakeshore counties Sunday afternoon and evening.
  • High pressure will return early next week and bring another period of drier weather.
Area forecast discussion, Aug 17, 10:16 AM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1016 AM CDT Sat Aug 17 2024

.KEY MESSAGES...

- Scattered showers and thunderstorms this afternoon with more
  coverage toward the lakeshore areas. These storms may produce
  localized heavy rain near Lake Michigan.

- Breezy northerly winds will bring a high swim risk to
  lakeshore counties Sunday afternoon and evening.

- High pressure will return early next week and bring another
  period of drier weather.

&&

.UPDATE...
Issued 1016 AM CDT Sat Aug 17 2024

Forecast remains on track this morning, with occasionally
breaking low clouds and slowly rising temperatures expected
through the day. During the afternoon hours, as a shortwave
impulse propagates southeastward, scattered showers and
isolated thunderstorms will develop. These are not expected to
be strong, but localized heavy rain near Lake Michigan is
possible. CAPE profiles indicate only a marginal potential for
ice crystallization within showers and therefore marginal
lightning production on most models, although the NAM indicates
a more widespread thunder potential with its parcel EL well
above the negative 10 degree C layer. With northwesterly flow
and temperatures in the low to mid 70s, leaning toward a more
isolated thunder threat away from the core of the shortwave
(near the lakeshore from Sheboygan through Milwaukee Counties).

MH

&&

.SHORT TERM...
Issued 356 AM CDT Sat Aug 17 2024

Today through Sunday:

Low pressure spinning over northern Lake Michigan this morning
will gradually slide across Lake Huron tonight. A shortwave
trough swinging through WI today, aided by a compact jet
streak, will help to kick off some showers and thunderstorms in
southern WI this afternoon into the early evening. Expect the
highest coverage to be over east central and southeast WI, with
more widely scattered coverage inland. The higher concentration
of storms in the east is due to being closer to the low with
steeper mid level lapse rates and a little more instability than
inland. Severe storms are not expected due to weaker CAPE and
shear than yesterday.

With more clouds anticipated than what occurred yesterday,
expect high temps to be a couple of degrees lower, with a high
around 80. Winds will turn around to the north this afternoon
but remain fairly light.

The upper low will be exiting the upper great lakes Sunday, but
not without one last gasp of a shortwave rotating down Lake
Michigan. This will cause an acceleration of winds and some
scattered showers and perhaps a few thunderstorms near the Lake
Michigan shoreline in the afternoon. Waves building to the 3 to
4 foot range will lead to a high swim risk for the afternoon and
evening.

Cronce

&&

.LONG TERM...
Issued 356 AM CDT Sat Aug 17 2024

Monday through Friday:

High pressure will set up over the upper Great Lakes early next
week as a strong and warm upper high sits over the Texas
Panhandle. Overall, southern WI will be dry, slightly cooler and
less humid from Monday through Thursday. There is a small chance
that a few showers could develop in the afternoons as weak
ripples in the upper flow track across the edge of the upper
ridge from MN to WI. The better chance of that occurring could
hold off until Friday as the ridge temporarily flattens due to
an approaching wave from northwest Canada.

Cronce

&&

.AVIATION...
Issued 1016 AM CDT Sat Aug 17 2024

Cloud bases around 1500 ft dominate across the region this
morning, and are expected to slowly rise to MVFR and even VFR in
some areas through the early afternoon hours. Some breaks in
the clouds are expected, although these breaks are generally
expected to be only an hour or two at a time. Scattered shower
and storm development is still expected this afternoon,
primarily along Lake Michigan terminals, although isolated
storms are still expected through western terminals as well.

MH

&&

.MARINE...
Issued 356 AM CDT Sat Aug 17 2024

Winds will becoming northerly this afternoon with a slight
increase. Look for more gusty winds of 15 to 25 kt by Sunday
afternoon, which will help build higher waves in the nearshore.
A Small Craft Advisory will likely be needed.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 17, 4:14 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
414 AM CDT Sat Aug 17 2024

WIZ046-047-051-052-056>060-062>072-180915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
414 AM CDT Sat Aug 17 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are likely this afternoon near
Lake Michigan and widely scattered inland. Any storms should be
short lived and not very strong.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A moderate to high swim risk is expected Sunday afternoon and
evening. Breaking waves and currents are expected. Stay away from
dangerous areas like piers and breakwalls.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-180915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
414 AM CDT Sat Aug 17 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A few showers or thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Breezy northerly winds are expected Sunday into Monday. A Small
Craft Advisory may be needed Sunday afternoon and night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-180915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
414 AM CDT Sat Aug 17 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

There is a chance of showers and thunderstorms today into tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Aug 17, 11:29 AM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1129 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Rain             2 SW Sheboygan          43.74N 87.73W
08/17/2024  M2.60 Inch       Sheboygan          WI   Cocorahs

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG
Local storm report, Aug 17, 11:32 AM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1132 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             1 SE Sheboygan Falls    43.72N 87.81W
08/17/2024  M1.81 Inch       Sheboygan          WI   Cocorahs

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG
Local storm report, Aug 17, 11:34 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1134 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     Rain             1 WSW Sheboygan Falls   43.72N 87.85W
08/17/2024  M1.91 Inch       Sheboygan          WI   Cocorahs

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG
Local storm report, Aug 17, 11:37 AM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1137 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             1 W Plymouth            43.75N 87.99W
08/17/2024  M2.75 Inch       Sheboygan          WI   Public

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG
Local storm report, Aug 17, 11:39 AM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1139 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             1 SSE Random Lake       43.55N 87.95W
08/17/2024  M1.82 Inch       Sheboygan          WI   Cocorahs

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG
Local storm report, Aug 17, 11:41 AM CDT, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1141 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             1 N Cedar Grove         43.58N 87.82W
08/17/2024  M1.56 Inch       Sheboygan          WI   Cocorahs

            24 hour total but most of the rain fell the
            afternoon of August 16th.

&&

MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:22 PM CDTSmall Craft AdvisoryMKX71 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.